Discussions that mention vasotec

High & Low Blood Pressure board


It could be the Cozaar.

Though the ARB's are less apt to cause coughing than the ACEI's they DO cause coughing in a minority of users.
I have taken Cozaar on and off for a long time. After a one month "Cozaar fast" I went back on and developed the ACE cough (I know it well from my Vasotec days...and it's a VERY distinct kind of cough, unlike any other with it's insanely irritating tickle that causes, but isn't relieved by a cough.) After a month of this hack I stopped Cozaar AGAIN...cough went away immediately and then when I started up again...NO COUGH. I take 50 mg./day (give or take because I break 100's and those teardrop shaped pills are IMPOSSIBLE to cleave evenly.)

jv,
Only way too be sure is to go off for awhile and see if the itchy tickle goes away. Do you have any thiazides lying around that you could use in the interim. Don't go back on the atenolol unless you want another wean...and of course, going onto the lisinopril would torpedo the test.
If your BP isn't TOO bad, probably you can get by with nothing. After all Cozaar is only SLIGHTLY better than nothing IMHO.:D:D:D